# SDR HALA2019052800258

- Difficulty date: May 23, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 22,877 hours, 3,549 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 2 THRUST REV ECAM UPON LANDING. PERFORMED ENG 2 THRUST TEST ON MCDU. NO FAULTS NOTED. OK TO CONTINUE. OPS CHECK NORMAL. REF. AMM 78-31-00-740-802-A.
